Doctor insights on:
Severe Stomach Pain After Taking Ipill
Vomit 1-5min aftr eat/drink. No gallbladder. Mild gastroparesis. Not pregnant. Left abdo. Pain after vomit. Mild nausea after eating. Cause?
Emergency contraception is the method a woman can use to avoid getting pregnant, after she has received sperm in her vagina. She takes the hormone pills, which are usually larger doses of hormones used in oral birth control pills, within a short time (days) after her sexual activity, ...Read more
Many possible causes: Depending on how long after eating it happens (right away or several hours later), it could be stomach inflammation or ulcers, reflux (gerd), problems with your pancreas or gall bladder or even some type of blockage to normal emptying of the stomach (a growth within or on the outside of the stomach). If you are losing weight, have no appetite, or the pain is severe, see your doc asap! ...Read moreSee 1 more doctor answer
Taking metoclopramide tid for nausea/vomiting right after pelvic radiation session, vomiting diminished but nausea still occurs. Any suggestions/meds?
I had bleeding with no pain during bm but uneasy stomach after that. I aslo experienced stomach discomfort right after taking any meals.
The bleeding: Was likely from a hemmorroids but there are other issues that could be involved. Was is bright red? The it came out near the end. The upset stomach could be related if it's dark because it could be coming from higher up. It would get seen on that, we don't mess around with rectal bleeding; try some zantac, (ranitidine) it may have been nerves after seeing the blood. ...Read more
Headaches, lower abdominal pain, felt the uterus grows and vomited and nauseas after 5 days taking the EC. am i pregnant? took EC 24 hours after sex
EC Side effects: Emergency contraception (EC) safely and effectively prevents pregnancy up to 5 days after unprotected sex. Rare side effects of EC pills include nausea and vomiting, delay in menses, irregular vaginal bleeding, abdominal pain, breast tenderness, headache, dizziness, and fatigue. If these side effects occur, they generally resolve within 24 hours of pill use. ...Read more
Im having severe abdominal pains after taking ducolax. How can I treat this? I took 1 pill at around 8:30pm and started feeling this pain about 3 hours after.
I : I am answering this question three days after you wrote in. If the pain has not resolved by now, you should contact your doctor. Dulcolax can cause significant stomach cramps. The best thing to do is to hydrate really well. The majority of the pain is likely to go away after you have had a bowel movement. ...Read more
3 months I've had nausea, diarrhea, and stomach pain every night 4-8 hours after eating. What could be causing this??
AboutTimeYouSeeMD: You have been having nausea,diarrhea and stomach pain every 4to 8 hours and have not seen any doctor.We can not make a diagnosis ot prescribe treatment for your stomach pain you have had for 3 months I will guide you and advice you that either you consult your Primary Care Doctor or Consult a GastroEnterologist You may have Irritable Bowel Syndrome or Inflammatory Bowel Disease or a Pptic Ulcer et ...Read more
Having lower abdominal pain 1 week after taking morning after pills (46hours after intercourse) is it irritable bower syndrome or symptoms of preg?
Lots of things...: Our brain can't tell the difference in pain signals from heart, esophagus, stomach, duodenum, liver, pancreas, bile ducts, liver, or gallbladder. So illnesses of any of those organs causes upper abdominal pain; gallbladder is most common. A good doctor will ask questions like what brings it on, makes it worse/better, how long it lasts, associated problems. See dr. ; get proper diagnosis; good luck. ...Read more
I had diarrhea for 3 days, no vomiting. After taking Immodium the diarrhea stopped. But the past 2 nights, I get horrible gas, bloating, and pain. ?
GI: inflammation= acute gastroenteritis. Please follow a clear fluid diet for the next 48 hours as follows: NO SOLID FOODS FOR 48 HOURS Force fluids: 8-10 glasses/day: Electrolyte rich fluids- Gatorade, Powerade, Vitamin Water Protein rich fluids: broth bullion, consume. AVOID ALL CITRUS JUICES: orange, grapefruit, pineapple, cranberry etc. Avoid all aspirin, Advil, Aleve (naproxen) ( NSAIDS ). If not improving go to private physician or ER. ...Read more
Have post-infectious dyspepsia after stomach bug. Stomach burning resolved. Stopped ppi after 12 weeks. Now bloating and burping. What's the cause?
Possibly rebound: Hi Kiana, Sorry to hear that you are feeling uncomfortable with the bloating and burping. Given the information you presented, it's likely that your symptoms are due to stopping the PPI abruptly. There is a known "rebound" effect that is well described here - http://wb.md/2ouI0m9 Things will likely go back to normal in a few weeks. Hope you feel better soon! ...Read more
On micronor (norethindrone).Naussea and upset stomach with 2 loose bowels 1 hr prior topill.Then continued to have stomach discomfort & naussea but no vomiting or bowels after pill for rest of night.Was pill absorbed?
Ibs vs constipation: could be constipation; any hard stools or soiling between large hard stools [leahkage around hard stool] what is your diet? if gassy foods[beans,ect, sodas] may do it ,irritable bowel syndrome is abdominal pain with blaoting relieved for short time after explosive stool. sensative bowels, if bloody could be crohns or ulcerative colitis. start with simple solution; if constipated clear out otc med ...Read moreSee 1 more doctor answer
Reclipsen causing stomach pains after taking pill. Ppi helps some, but still getting daily indigestion. Will this subside? 5 weeks on reclipsen.
Try another pill: If you are truly not tolerating a birth control pill after an entire cycle (and needing to take another pill to counteract a side effect), then it sounds like you and that pill are not a good match. Omeprazole is an antacid designed to be taken in 2 week bursts and is not really meant to be taken for long periods to counter a side-effect. I think it would be worth discussing changing pills. ...Read moreSee 1 more doctor answer
How long after taking EC should "symptoms" including mild cramping and "butterflies" in lower abdomen stop?
You may be pregnant.: Butterflies in your stomach sound like you may be pregnant. If you haven't checked yet a urine pregnancy test or go to see a doctor immediately. Emergency contraception only works about 70% of the time since it only works if you take it in your cycle before you've ovulated. It also doesn't work well for a woman with a BMI greater than 25 ...Read more
- Talk to a doctor live online for free
- Heavy bleeding after taking ipill
- How to stop bleeding after taking ipill?
- Heavy bleeding during period after taking ipill
- Ask a doctor a question free online
- Does vomit come frequently after taking ipill?
- Does unexpected bleeding occur after taking ipill?
- Thick and dark bleeding after taking ipill
- Does loose motions a symptom after taking ipill?
- Light bleeding after taking ipill